Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2019, Volume 31, Issue 1, Pages 156–210 (Mi aa1633)  

This article is cited in 7 scientific papers (total in 7 papers)

Research Papers

Balayage of measures and subharmonic functions on a system of rays. I. Classic case

B. N. Khabibullin, A. V. Shmelyova

Bashkir State University, Faculty of Mathematics and Information Technologies

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00024_a


Full text: PDF file (498 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2020, 31:1, 117–156

Bibliographic databases:

MSC: Primary 30D15; Secondary 30D35, 41A30, 31A05
Received: 10.01.2017

Citation: B. N. Khabibullin, A. V. Shmelyova, “Balayage of measures and subharmonic functions on a system of rays. I. Classic case”, Algebra i Analiz, 31:1 (2019), 156–210; St. Petersburg Math. J., 31:1 (2020), 117–156

Citation in format AMSBIB
\Bibitem{KhaShm19}
\by B.~N.~Khabibullin, A.~V.~Shmelyova
\paper Balayage of measures and subharmonic functions on a system of rays. I. Classic case
\jour Algebra i Analiz
\yr 2019
\vol 31
\issue 1
\pages 156--210
\mathnet{http://mi.mathnet.ru/aa1633}
\elib{https://elibrary.ru/item.asp?id=43244279}
\transl
\jour St. Petersburg Math. J.
\yr 2020
\vol 31
\issue 1
\pages 117--156
\crossref{https://doi.org/10.1090/spmj/1589}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000565818700009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85079042851}


Linking options:
  • http://mi.mathnet.ru/eng/aa1633
  • http://mi.mathnet.ru/eng/aa/v31/i1/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. N. Khabibullin, A. V. Shmeleva, Z. F. Abdullina, “Balayage of measures and subharmonic functions to a system of rays. II. Balayages of finite genus and growth regularity on a single ray”, St. Petersburg Math. J., 32:1 (2021), 155–181  mathnet  crossref  isi  elib
    2. A. E. Salimova, B. N. Khabibullin, “Distribution of Zeros of Exponential-Type Entire Functions with Constraints on Growth along a Line”, Math. Notes, 108:4 (2020), 579–589  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. E. Salimova, B. N. Khabibullin, “Growth of subharmonic functions along line and distribution of their Riesz measures”, Ufa Math. J., 12:2 (2020), 35–49  mathnet  crossref  isi
    4. B. N. Khabibullin, “Liouville-type theorems for functions of finite order”, Ufa Math. J., 12:4 (2020), 114–118  mathnet  crossref  isi
    5. B. N. Khabibullin, “Balayage of measures with respect to (sub-)harmonic functions”, Lobachevskii J. Math., 41:11, SI (2020), 2179–2189  crossref  mathscinet  zmath  isi  scopus
    6. B. N. Khabibullin, “Globalnaya ogranichennost funktsii konechnogo poryadka, ogranichennykh vne malykh mnozhestv”, Matem. sb., 212:11 (2021), 116–127  mathnet  crossref
    7. A. E. Salimova, B. N. Khabibullin, “Growth of entire functions of exponential type and characteristics of distributions of points along straight line in complex plane”, Ufa Math. J., 13:3 (2021), 113–125  mathnet  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:234
    References:14
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021